# SDR FDEA201410133147

- Difficulty date: October 13, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug MD-10-10F
- Aircraft serial: 46973
- Aircraft time: 60,737 hours, 24,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACA3816501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE 1 ACM COMPARTMENT STATION 575 - 595 OTBD OF HEAT EXCHANGER DUCT LIGHT SURFACE CORROSION ON STIFFENER.  R & R NEW INTERCOSTAL IAW DWG ACA3816.
